# SDR 2003FA0000893

- Difficulty date: August 11, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N64BP
- Make and model: Cessna 208B
- Aircraft serial: 208B0604
- Engine: Pwa PT6A45
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 26060141RX
- Part serial: 99H302
- Condition: Malfunctioned
- Location: Prop Tach
- Part time: 7,226 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER RPM GAUGE INDICATED 300 RPM OVER REDLINE DURING FLIGHT.  PILOT PERFORMED PRECAUTIONARY LANDING AT FIELD OTHER THAN PLANNED.  FURTHER INVESTIGATION OF ENGINE AND SYSTEM: NOR TORQUE FLUCTUATUON, NO ITT FLUCTUATION, NO N FLUCTUATION, INDICATOR FAILURE ONLY.  REPLACED INDICATOR.  OPS CHECKED GOOD.
